Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On direct product matrices


Author: W. E. Roth
Journal: Bull. Amer. Math. Soc. 40 (1934), 461-468
DOI: https://doi.org/10.1090/S0002-9904-1934-05899-3
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 801--808
MathSciNet review: 1562881
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05899-3